# SDR UATA2020022625301

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 30,550 hours, 39,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Corroded
- Location: Frame 11f
- Part time: 30,550 hours, 39,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE UPPER SIDE OF FLOOR FRAME 11F IN CENTER OF BEAM.  ROUTED OUT CORRODED AREA AND INSTALLED A DOUBLER, .010 THICKER THAN ORIGINAL MATERIAL
